# SDR LR7A2023020403264

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,333 hours, 26,953 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60063
- Condition: Cracked
- Location: Not Reported
- Part time: 41,333 hours, 26,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED POST FLIGHT INSPECTION FOUND SMALL CRACK ON HORIZONTAL STABILIZER LOWER SKIN AT HSS191 FS1093 / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-20-06  REF. MEA382-55-23-011
